# SDR SIMA982353

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 2421 · AC Generator-Alternator
- Part: Housing
- Part number: S242100260000
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

TUL - FLT 3828 - LEFT ENGINE ACW GENERATOR FAULTED, AND ASSOCIATED ENGINE POWER LEVER WOULD NOT MOVE FROM FLIGHT IDLE FORWARD.  POWER LEVER WOULD MOVE FROM FLT IDLE BACK THROUGH REVERSE.  FOUND ACW GENERATOR COVER BROKEN OFF AND JAMMED AGAINST POWR LEVER CONTROL.  REMOVED COVER AND MEL'D GENERATOR.  AIRCRAFT WAS RETURNED TO SERVICE AND FLOW TO DFW WHERE THE GENERATOR WAS REMOVED AND REPLACED.  (M)
